# SDR HEEA955666

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER INOPERATIVE. TRIED ADJUSTING POWER UP TO SPECS.  REPLACED CAVITY OSCILLATOR (V101).  REPAIRED.  ADJUSTED FREQUENCY.  BENCH CHECK GOOD.
